Advanced search
Start date
Betweenand

Estimation of FAR models by wavelets

Grant number: 09/09588-5
Support type:Scholarships in Brazil - Doctorate
Effective date (Start): September 01, 2009
Effective date (End): February 28, 2013
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Statistics
Principal researcher:Pedro Alberto Morettin
Grantee:Michel Helcias Montoril
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:08/51097-6 - Time Series, Dependence Analysis and Applications, AP.TEM

Abstract

The objective of this Thesis' Project is to perform a detailed study of FAR models based on wavelets, where, initially, the asymptotic properties of these estimators will be studied and then, the vectorial extension of these models will be studied as well. Theoretical results will be computationally implemented, compared to other procedures already used in the literature through a simulation study and will be applied to real data sets.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MONTORIL, MICHEL H.; MORETTIN, PEDRO A.; CHIANN, CHANG. Wavelet estimation of functional coefficient regression models. INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v. 16, n. 1 JAN 2018. Web of Science Citations: 0.
MONTORIL, MICHEL H.; MORETTIN, PEDRO A.; CHIANN, CHANG. Spline estimation of functional coefficient regression models for time series with correlated errors. Statistics & Probability Letters, v. 92, p. 226-231, SEP 2014. Web of Science Citations: 3.
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
MONTORIL, Michel Helcias. Modelos de regressão com coeficientes funcionais para séries temporais. 2013. Doctoral Thesis - Universidade de São Paulo (USP). Instituto de Matemática e Estatística São Paulo.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.